# SDR DLM88040226

- Difficulty date: March 10, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- Aircraft time: 46,176 hours, 38,054 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 696233B
- Part serial: 939
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

TEN MINUTES INTO FLT GOT LT GEN OFF MSG.  LEFT CSD TEMP WAS RISING THRU YELLOW AND RED ARC.  REPLACED LT ENGINE CSD AND GENERATOR.
